# SDR C2XA08IA016

- Difficulty date: January 7, 2008
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N12160
- Make and model: Emb EMB-145XR
- Aircraft serial: 145799
- Aircraft time: 10,944 hours, 5,812 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Panel
- Part number: 14521325411
- Part serial: 145799
- Condition: Defective
- Location: Cockpit
- Part time: 10,944 hours, 5,812 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2785, THE CREW REPORTED RECEIVING AN "EMERGENCY LIGHTS NOT ARMED" MESSAGE IN FLIGHT.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE MAIN BATTERY ELECTRICAL PANEL, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
